Cross Reference Up

Geyer, A and Martě, J (2012). Applying Benford’s law to volcanology. Geology 40(4), pp. 327-330.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Sottili, G, Palladino, DM, Giaccio, B and Messina, P (2012). Benford's Law in Time Series Analysis of Seismic Clusters. Mathematical Geosciences Volume 44, Number 5 (2012), pp. 619-634. DOI:10.1007/s11004-012-9398-1. View Complete Reference Online information Works that this work references Works that reference this work
Wojcik, MR (2013). Notes on scale-invariance and base-invariance for Benford's Law. arXiv:1307.3620 [math.PR]. View Complete Reference Online information Works that this work references Works that reference this work
Wojcik, MR (2014). A characterization of Benford’s law through generalized scale-invariance. Mathematical Social Sciences, Volume 71, September 2014, pp. 1–5. DOI:10.1016/j.mathsocsci.2014.03.006. View Complete Reference Online information Works that this work references Works that reference this work